# SDR R61A2024031800121

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N220JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000195
- Aircraft time: 39,186 hours, 25,425 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BRAKE OVERHEAT ON LANDING, HIGHEST TEMP REPORTED #1 BRAKE AT 490. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND TO BE EXTREME CONDITIONS OF BRAKE ASSEMBLY, NO DEFECTS NOTED.
